<< Previous Issue Bulletin of the Korean Mathematical Society (Vol. 37, No. 2) Next Issue >>
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 209—409
Characterizations of bounded vector measures
Li Ronglu and Shin Min Kang
MSC numbers : 46A05
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 209—215
On right quasi-duo rings which are $\Pi$-regular
Nam Kyun Kim and Yang Lee
MSC numbers : 16D25, 16D30, 16N20, 16E50
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 217—227
Generalized solution of time dependent impulsive control system corresponding to vector-valued controls of bounded variation
Chang Eon Shin and Ji Hyun Ryu
MSC numbers : 34A37, 93C15, 34A12
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 229—247
Morita euivalence for nncommutative tri
Chun-Gil Park
MSC numbers : Primary 46L65, 46L87
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 249—254
Complete convergence for arrays of rowwise independent random variables (II)
Soo Hak Sung
MSC numbers : 60F15
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 255—263
Results on the range of derivations
Yong-Soo Jung
MSC numbers : 46H05, 47B47
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 265—272
The asymptotic stability of some integrodifferential equations
Jann-Long Chern and Shu-Zhu Huang
MSC numbers : Primary 37C75, 37C70
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 273—283
An additional term between arithmetic mean and geometric mean
E. G. Kwon, S. T. Lee, and K. H. Shon
MSC numbers : Primary 26D15; secondary 28A35
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 285—289
Harmonic meromorphic starlike functions
Jay M. Jahangiri
MSC numbers : 30C45, 30C50
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 291—301
The Cauchy problem for a degenerate parabolic equation with absorption
Jin Ho Lee
MSC numbers : 53B65, 35K55, 35K65
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 303—316
Nonlinear partial differential equations on semi-Riemannian manifolds
Yoon-Tae Jung and Yun-Jeong Kim
MSC numbers : 53C21, 53C50, 58C35, 58J05
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 317—336
Equations of geodesics in a two-dimensional Finsler space with a generalized Kropina metric
Hong-Suh Park and Il-Yong lee
MSC numbers : 53B40, 35A30
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 337—346
A propagation of quadratically hyponormal weighted shifts
Yong bin Choi
MSC numbers : 47B20, 47B37
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 347—352
A comparison theorem of the eigenvalue gap for one-dimensional barrier potentials
Jung-Soon Hyun
MSC numbers : 34L40
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 353—360
Controllability of linear and semilinear control systems
Jin-Mun Jeong, Jong-Yeoul Park, and Chul-Yun Park
MSC numbers : Primary 35B37; Secondary 93C20
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 361—376
On pure-strategy equilibria in matrix games
Tae-Hwan Yoon and O-Hun Kwon
MSC numbers : 91A05
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 377—385
Fuzzy semiregularization spaces
Yong Chan Kim and Jin Won Park
MSC numbers : 54A40
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 387—400
On doubly stochastic $k$-potent matrices and regular matrices
Sung-Soo Pyo
MSC numbers : 15A51
Bull. Korean Math. Soc. 2000 Vol. 37, No. 2, 401—409

Copyright © Korean Mathematical Society. All Rights Reserved.
The Korea Science Technology Center (Rm. 202), 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang.co., Ltd